# SDR CALA2024013000262

- Difficulty date: January 27, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N27959
- Make and model: Boeing 787-9
- Aircraft serial: 36407
- Aircraft time: 39,345 hours, 3,761 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Card
- Part number: 7000246H02
- Part serial: AC0959
- Condition: Faulty
- Location: Nlg Steering
- Part time: 39,318 hours, 3,758 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

NOSE WHEEL STEERING CHAN NOSE WHEEL STEERING SYSTEM ONE OR TWO HAS FAILED. INHIBIT THIS MESSAGE IF BOTH SYSTEMS ARE FAILED AND MESSAGE S32465 IS ACTIVE. SET THIS MESSAGE ALSO IF THE SIGNAL IS UNFRESH OR INVALID. FIM TASK REF : 31-90-F8-01A-421B-A CMC MSG# 2439037 FLIGHT STATUS: A INTERMITTENCE CODE: M PH: CRUISE NARRATIVE: 24 PDHM OPS (GPM R6). REPLACED RIGHT P400 SECONDARY POWER DISTRIBUTION CIRCUIT CARD M2461807 IN POSITION 9. MODULE, POWER, OFF 78-2409-9-9002 1959 ON 78-2409-9-9002 9807 MODULE, POWER, OFF 78-2409-9-9002 1959 ON 0000. SPDU #9 OPS CHECKED GOOD REF AMM DMC-B787-A-24-09-09-00A-720A-A. PERFORMED NOSE GEAR LEFT AND RIGHT STEERING SYSTEM TEST. NOSE GEAR STEERING FAULTS SHOWED NON ACTIVE. NOSE GEAR GROUND SYSTEM PASS REF AMM 32-51-00.
